# SDR USAASB98207

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1267 - ON TAKEOFF FROM LGA, CREW NOTICED A STRONG SMELL OF RUBBER BURNING IN THE COCKPIT AND THE CABIN.  THERE WERE NO SIGNS OF SMOKE SMELL AND THE APU WAS OFF AT THE TIME.  SMELL DISSIPATED ON CLIMB-OUT.  FLIGHT CONTINUED ONTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN BOTH PACKS ON THE GROUND AND CHECKED AIRCRAFT FOR POSSIBLE RUBBER SMELL.  COULD NOT DUPLICATE SMELL.  AIRCRAFT OK FOR SERVICE.  (M)
